MathSciNet Relay Station
MathSciNet bibliographic data
MR2302729 (2007m:60125) 60G50 (37A50 60B15 60J10 60J22)
Mairesse, Jean; Mathéus, Frédéric Random walks on free products of cyclic groups. J. Lond. Math. Soc. (2) 75 (2007), no. 1, 47–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement